VOL. 10 · NO. 2 | Spring 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 10 (2), (Spring 1980)
No abstract available
Rocky Mountain J. Math. 10 (2), 303-304, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-303
No abstract available
Articles
R.C. Swanson
Rocky Mountain J. Math. 10 (2), 305-318, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-305
KEYWORDS: 58, H05, 58B05, 22E65, Banach space, linear symplectic structure, lagrangian subspaces, symplectic group, fibre bundles.
No abstract available
Richard M. Koch, Franklin Lowenthal
Rocky Mountain J. Math. 10 (2), 319-332, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-319
No abstract available
T.A. Chapman
Rocky Mountain J. Math. 10 (2), 333-350, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-333
No abstract available
M.K. Kohn
Rocky Mountain J. Math. 10 (2), 351-370, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-351
KEYWORDS: 42A92, 42A48, 42A24, 26A54, multiple trigonometric series, Bochner-Riesz summability, Lebesgue summability, symmetric derivative, surface harmonic.
No abstract available
Raymond C. Roan
Rocky Mountain J. Math. 10 (2), 371-380, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-371
KEYWORDS: ‎46E15, ‎46J15, 30A98, 47B05
No abstract available
Anthony F. Badalmenti
Rocky Mountain J. Math. 10 (2), 381-386, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-381
No abstract available
J. Ridenhour
Rocky Mountain J. Math. 10 (2), 387-400, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-387
No abstract available
U.N. Tiawari, J.N. Pandey
Rocky Mountain J. Math. 10 (2), 401-408, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-401
No abstract available
Michael Reeken
Rocky Mountain J. Math. 10 (2), 409-430, (Spring 1980) DOI: 10.1216/RMJ-1980-10-2-409
No abstract available
Back to Top